# SDR IPXA2025091526093

- Difficulty date: September 1, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A53810980200201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BASE FITTING R/H FR45 AREA 1 HAS A CRACK 1.5" LONG.SJ-30 VERIFIED REPAIR PARTS INSTALLED IAW E0-46789-JIC008 REV1(SB A300-57-6177) STEPS 51-68 COMPLETED. JOB COMPLETE
